Journal of Mathematics and Statistics

On Concircular Structure Spacetimes

A. A. Shaikh and Kanak Kanti Baishya

DOI : 10.3844/jmssp.2005.129.132

Journal of Mathematics and Statistics

Volume 1, 2005

Pages 129-132

Abstract

This study presents a study of concircular structure spacetimes which are connected 4-dimensional Lorentzian concircular structure manifolds.

Copyright

© 2005 A. A. Shaikh and Kanak Kanti Baishya. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.